Translator Disclaimer
August 2020 Exponential ergodicity for a class of non-Markovian stochastic processes
Laure Pédèches
Braz. J. Probab. Stat. 34(3): 658-684 (August 2020). DOI: 10.1214/19-BJPS440

Abstract

The existence of an invariant probability measure is proven for a class of solutions of stochastic differential equations with finite delay. This is done, in this non-Markovian setting, using the cluster expansion method, from Gibbs field theory. It holds for small perturbations of ergodic diffusions.

Citation

Download Citation

Laure Pédèches. "Exponential ergodicity for a class of non-Markovian stochastic processes." Braz. J. Probab. Stat. 34 (3) 658 - 684, August 2020. https://doi.org/10.1214/19-BJPS440

Information

Received: 1 March 2017; Accepted: 1 March 2019; Published: August 2020
First available in Project Euclid: 20 July 2020

zbMATH: 07232917
MathSciNet: MR4124545
Digital Object Identifier: 10.1214/19-BJPS440

Rights: Copyright © 2020 Brazilian Statistical Association

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 3 • August 2020
Back to Top